# SDR UPS97823988

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 45976432N
- Condition: Corroded
- Location: Bs 100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, F/S 100 FRAME END FITTING AT RT CUSP UPPER SURFACE HAS MODERATE CORROSION ON ALL SIDES.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
